# SDR CA991208064

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 6120 · Propeller Controlling System
- Part: Guide Collar
- Condition: Failed
- Location: Pitch Change
- Component: Hartzl, HCB4MP3A
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: E, C

## Discrepancy

(CAN) THE PITCH CHANGE GUIDE COLLAR WAS CHANGED DUE TO A CLOSE TOLERANCE FIT (STILL WITHIN LIMITS) FAILURE.
